# SDR ASAA2018052124727

- Difficulty date: May 21, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 31,822 hours, 9,532 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 158011
- Condition: Failed
- Location: Hf Comm
- Part time: 38,055 hours, 11,297 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF WILL NOT TRANSMIT. GROUNDED - YES. REMOVED, REPLACED AND TESTED NR 2 HF ANTENNA COUPLER REF AMM 23-11-61. OPS NORMAL.
